# SDR UPS98226177

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, COCKPIT EMERGENCY EXIT LIGHT INOP.  FOUND BOTH BATTERIES TO BE DEAD AND OUT OF DATE.  REMOVED AND REPLACED TWO BATTERIES PER MM33-50-10.  SYSTEM GROUND CHECKS GOOD.
